# SDR QXEA2012081200816

- Difficulty date: August 16, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 33, BETWEEN FRAMES X-39 TO X49.5, MULTIPLE AREAS OF BUBBLING PAINT, PROBABLE CORROSION AND/OR SURFACE PROTECTION NEEDED, MAY INCLUDE FWD ATTACH FITTING AND SKIN ADJACENT TO STRINGER.  REMOVED 10 FASTENERS FOM IAW SRM 51-42-05-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  REMOVED BUBBLING PAINT IAW SRM 51-26-00-02-03.  MIN REMAINING THICKNESS NOTED .040" REF NTM 51-00-04-910-801 PT 1.  CONFIRMED CRACK FREE CONDITION OF AFFECTED AREA REF NTM 51-00-06-910-801 PT 1.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-53-4685.
